# SDR 04FDEA02810

- Difficulty date: September 23, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N410FE
- Make and model: Airbus A310
- Aircraft serial: 356
- Aircraft time: 34,693 hours, 18,523 cycles
- Engine: Ge CF680A3
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A538129342000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FR52 SEAT DUMMY TRACK (CLS ADAPTOR) AT TRACK 2R, 24 INCHES TO RT OF CTRIS, CRACKED UNDERNEATH AT BEND RADIUS APPROX 4 IN LONG.  REMOVED AND REPLACED CLS ADAPTOR FR52 2R IN MAIN CABIN IAW SRM A310/200 51-40-21.
